Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    701. M. R. Koushesh,
    The Banach algebra of continous bounded functions with separable support,
    Studia Math. 210(2012), 227-237  [abstract]   
     
    702. M. Sharifi Tabar (Joint with Z. Shishebor, A. R. Soltani, and Z. Sajjadnia),
    Conditional expectation of weak random elements,
    Iranian J. Sci. Tech. (to appear) [abstract]   
     
    703. M. Asgharzadeh (Joint with R. Bhattacharyya),
    Applications of closure operations on big Cohen-Macaulay algebras,
    J. Algebra Appl. (to appear) [abstract]   
     
    704. M. Asgharzadeh (Joint with K. Shimimoto),
    Almost Cohen-Macaulay and almost regular algebras via almost flat extensions,
    J. Commut. Algebra (to appear) [abstract]   
     
    705. S. Beigi,
    Classification of the phases of ID spin chains with commuting Hamiltonians,
    J. Phys. A: Math. Theor. 45(2012), 10pp  [abstract]   
     
    706. H. Emamirad and M. R. Mokhtarzadeh,
    Dirichlet-to-Neumann operator on the perturbed unit disk,
    Electron. J. Differential Equations 2012(2012), 1-6  [abstract]   
     
    707. M. Behboodi (Joint with A. Moadzadeh-Dehkordi),
    On Commutative rings whose prime ideals are direct sum of cyclics,
    Arch. Math. (Brno) 48(2012), 291-299   [abstract]   
     
    708. S. Maghsoudi (Joint with R. Nasr-Isfahani),
    The topological center of weighted semigroup algebras with a strict topology,
    Rocky Mountain J. Math. 42(2012), 979-998  [abstract]   
     
    709. H. Hajiabolhassan (Joint with F. Moazami),
    Some new bounds for cover-free families through biclique covers,
    Discrete Math. (to appear) [abstract]   
     
    710. K. Borna and A. Rahimi (Joint with S. Rasoulyar),
    Relative Buchsbaumness of bigraded modules,
    Colloq. Math. 127(2012), 161-172  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.